I think I’m having side effects to my new antidepressant

I started Wellbutrin a few weeks ago because Paxil just wasn’t enough. 

It’s really difficult for me to decern if it’s actually working or not because that’s sorta subjective and I really can’t gauge it with any accuracy. 

What I do know is that my heart rate has been elevated lately.  I only know this because I track it.  I’ve been working to lower my resting heart rate and so I’m keeping tabs on it. 

image

It’s not hugely problematic but my resting heart rate during the day was usually in the 60 – 70 bpm range and since Wellbutrin, it’s sitting around 85 – 100 bpm. 

That makes me uncomfortable.

I’ll call my doctor on Monday and let her know.  I would rather not be on it if this going to be a long term side effect.  It’s not worth it. 

I’ve started weight training again and that would provide the release of endorphins I need to treat my or at least supplement the Paxil in a natural way. 

We’ll have to see what the doctor says..

This site is managed almost exclusively from my Samsung Galaxy Note 5. Please forgive any typos as auto-correct HATES me. 😉

Please remember to visit my Sponsors, Like, Tweet and Share my posts on your favorite social media outlets.

I can’t do this without your help. So, if you like what I’m doing, PLEASE consider supporting my efforts. Click here to find ways you can help for FREE.



, , , , , , , , , , , , , , , , , , , , ,

Post navigation